MathSciNet Relay Station
MathSciNet bibliographic data
MR976534 60G60 (60F10)
Comets, F. Large deviation estimates for a conditional probability distribution. Applications to random interaction Gibbs measures. Probab. Theory Related Fields 80 (1989), no. 3, 407–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement